# SDR YENA202004130314

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 25
- Aircraft time: 38,862 hours, 25,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK FLOOR STRUCTURE FR44-FR51 LH SIDE CENTER TANK AREA PAX CABIN; ACCOMPLISHED REPAIR IAW AEROMAN NR 2020-125480, AEROMAN EA 53-0244-20, EMBRAER ETD 2020-190-009909 AND JETBLUE EC 20-288-01.
